# SDR SIMA20130722001

- Difficulty date: July 3, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 25,216 hours, 25,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK, FOUND RT SIDE OF CROSSBEAM AT BS 280 TO BE CORRODED.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED CROSSBEAM IAW SRM 51-42-06.  ACFT RETURNED TO SERVICE.
